DocumentCode :
1543219
Title :
Almost difference sets and their sequences with optimal autocorrelation
Author :
Arasu, K.T. ; Ding, Cunsheng ; Helleseth, Tor ; Kumar, P. Vijay ; Martinsen, Halvard M.
Author_Institution :
Dept. of Math. & Stat., Wright State Univ., Dayton, OH, USA
Volume :
47
Issue :
7
fYear :
2001
fDate :
11/1/2001 12:00:00 AM
Firstpage :
2934
Lastpage :
2943
Abstract :
Almost difference sets have interesting applications in cryptography and coding theory. We give a well-rounded treatment of known families of almost difference sets, establish relations between some difference sets and some almost difference sets, and determine the numerical multiplier group of some families of almost difference sets. We also construct six new classes of almost difference sets, and four classes of binary sequences of period n≡0 (mod 4) with optimal autocorrelation. We have also obtained two classes of relative difference sets and four classes of divisible difference sets (DDSs). We also point out that a result due to Jungnickel (1982) can be used to construct almost difference sets and sequences of period 4l with optimal autocorrelation
Keywords :
binary sequences; correlation methods; cryptography; optimisation; set theory; almost difference sets; binary sequences; coding theory; cryptography; difference sets; divisible difference sets; numerical multiplier group; optimal autocorrelation; relative difference sets; sequence period; Autocorrelation; Binary sequences; Codes; Computer science; Cryptography; Informatics; Mathematics; Physics; Statistics;
fLanguage :
English
Journal_Title :
Information Theory, IEEE Transactions on
Publisher :
ieee
ISSN :
0018-9448
Type :
jour
DOI :
10.1109/18.959271
Filename :
959271
Link To Document :
بازگشت